# SDR ALGA201112120001

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- Aircraft time: 8,353 hours, 18,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED UNSAFE GEAR LIGHT WOULD NOT GO OUT WHEN LANDING GEAR WAS RAISED.  INSPECTED LANDING GEAR AND WHEELS.  OPS CHECK SERVERAL TIMES, NO DEFECTS NOTED.
